# SDR 2011FA0000590

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Aircraft: N434TB
- Make and model: Cirrus SR22
- Aircraft serial: 0290
- Aircraft time: 1,928 hours
- Engine: Cont IO550N
- Engine time: 1,928 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 655465A5
- Condition: Cracked
- Location: Engine
- Part time: 1,928 hours
- Component: Engine, Cont, IO550N
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF ENGINE WHILE TROUBLESHOOTING A NR 2 ALTERNATOR PROBLEM, FOUND EACH ENGINE CYL (6 EA) WITH CRACKS FROM FUEL INJECTION NOZZLE BOSS TO SPARK PLUG HOLE BOSS. COMFIRMED CRACKS BY EDDY CURRENT.
